Consult Doctors. FREE.

Your trusted medical source by doctors!

Continue with Facebook

or

PLEASE FILL IN THE ABOVE AND PRESS ENTER TO SIGN IN or CREATE YOUR ACCOUNT.
By creating an account, you are indicating that you have read and accepted the DoctorXDentist Terms of Use.
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of Interests
Step 3: Follow Relevant Doctors
Complete!
What are your interests?
Please select at least 3 interests.
NEXT
NEXT
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of doctors
Step 3: Follow Relevant Doctors
Complete!
Follow your favourite doctors
We found some doctors you may like. Click continue to follow them.
CONTINUE
CONTINUE

OOPS!

SOMETHING WENT WRONG.

PLEASE TRY AGAIN.

OOPS! SOMETHING

WENT WRONG.

PLEASE TRY AGAIN.

YOUR QUESTION HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUESTION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR REVIEW HAS BEEN

SUCCESSFULLY SUBMITTED.

THANK YOU.

YOUR REVIEW

HAS BEEN

SUCCESSFULLY

SUBMITTED.

THANK YOU.

OOPS!

THERE IS SOMETHING

WRONG WITH YOUR EMAIL.

PLEASE TRY AGAIN.

OOPS! THERE IS

SOMETHING WRONG

WITH YOUR EMAIL.

PLEASE TRY AGAIN.

YOUR EMAIL HAS BEEN

SUCCESSFULLY SUBSCRIBED.

THANK YOU.

YOUR EMAIL

HAS BEEN

SUCCESSFULLY

SUBSCRIBED.

THANK YOU.

MESSAGES TO
DXD Admin from Singapore asked a question

How can I prevent dermatitis on my face?

Hi Drs, my face has been suffering from hormone dependent dermatitis for a few years. Whenever I stop using topical creams (elomet cream and ezenide), my face will break out with lots of itchy rashes, redness, and dry skin. Please advice what treatment I can go with, and how to deal with this. Your advice and help are highly appreciated. Thank you.

DOCTOR’S ANSWER (1)
Dr Colin Theng
Dermatologist
Singapore
(1 Ratings)
Consult Doctor
FOLLOW
Dr Colin Theng
Dermatologist
Singapore
(1 Ratings)
Answered on Fri Jan 26 2018 09:12:10 GMT+0000 (UTC)

Dear YSLing,

Thank you for your question. In managing facial dermatitis or eczema, it is important to ensure that you use gentle products like soap free cleansers and moisturisers on the face. Sometimes, less is better, so avoid using too many products on the face if possible as that may sometimes cause more irritation.

As for the rashes recurring after discontinuation of the steroids, it could be due to a relapse of the eczema or a condition known as perioral dermatitis, which is steroid induced rash on the face. In perioral dermatitis, the rash usually flares on discontinuation of the topical steroids, and improves with reapplication of the steriod. This leads to a dependance on the topical steroids. This can be treated with oral antibiotics like doxycycline.

I would suggest seeing your dermatologist to confirm the diagnosis, so that the appropriate treatment can be given.

0 182 views 0 Doctors agree Fri Jan 26 2018 09:12:10 GMT+0000 (UTC)
Consult Doctor

Get Doctor Quotes

We promise that we'll ask our doctor friends to give you their best possible price!
Name of Treatment
Category
Budget
Full Name
Email
Contact Number
Other Information